MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; CATHETER,FOLEY,COUDE,LATEX,16FR,10ML

MEDLINE INDUSTRIES, LP Medline; CATHETER,FOLEY,COUDE,LATEX,16FR,10ML
Model Number DYND11216
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient was using a foley catheter for short term purposes and after approximately 2 days of the catheter being in place the balloon on the foley catheter deflated.A new foley was reinserted without further issue reported.10 companion samples were returned from the customer to the manufacturer for evaluation.The reported issue of deflated foley catheter balloon could not be confirmed through visual, functional or dimensional evaluation of all samples received.All received samples were inflated with 10 ml of water and all catheters performed within specification.No additional information is available.Due to the reported incident, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a patient was using a foley catheter for short term purposes and after approximately 2 days of the catheter being in place the balloon on the foley catheter deflated.

Brand Name
Medline
Common Device Name
CATHETER,FOLEY,COUDE,LATEX,16FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key13040419
Report Number1417592-2021-00221
Device Sequence Number5449477
Product Code EZL
UDI-Device Identifier10080196726769
UDI-Public10080196726769
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND11216
Device Catalogue NumberDYND11216
Device Lot Number59221061191
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2021
Initial Report FDA Received Date12/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale